MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS 6.5MM SELF-TAPPING BONE SCREW 2.0CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS 6.5MM SELF-TAPPING BONE SCREW 2.0CM LEN; KNEE COMPONENT
Model Number 18080301
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris components not revised: product: profemur® l hip stem size 5 ha coated, product id: pha05510, lot#:1674917, qty:1; product: profemur® neck a/r 8dglong cobalt chrome, product id: phac1234, lot#:1830376 qty:1; revision njr number: 4840985; side:l; primary asa: p2 - mild disease not incapacitating.Additional information on 07/05/2022: post op x-ray indicated there was possibly a need for revision.The revision was conducted 8 (eight) days later.According to the x-ray the procotyl l was spin out, but there are not copies of this x-ray.We received two new parts which belong to screws.

Brand Name
CANCELLOUS 6.5MM SELF-TAPPING BONE SCREW 2.0CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15325010
Report Number3010536692-2022-00306
Device Sequence Number6192917
Product Code HWC
UDI-Device IdentifierM684180803011
UDI-PublicM684180803011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18080301
Device Catalogue Number18080301
Device Lot NumberN/I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale